It sounds like you have really had a tough time with your allergies. Anti-histamines are the cornerstone to symptomatic allergy treatment, but some of them can really make you tired. This is especially true for Benadryl and some of the older anti-histamines. Some of the newer anti-histamine such as loratidine do not cross into the brain and thus, don't make you drowsy. You should discuss trying one of these new anti-histamines with your doctor
. If a runny nose is a large part of you symptoms, then you may benefit from a nasal steroid spray.
I feel like you have not yet been given a chance to respond to the newer antihistamines. Therefore, I suggest that you first schedule an appointment with your primary care physician
. He or she can take inventory of the allergy medicines you have tried and be able to recommend ones that typically do not cause drowsiness. Regardless if you get relief or not, you probably should see an allergy specialist some time down the road. This is because you probably need to know exactly what you are allergic to so that you can try to avoid it. In addition, the allergist can recommend more advanced treatments if the non-drowsy anti-histamines do not work.